Clarityn Allergy 10mg Tablets 7’s

Clarityn Allergy 10mg Tablets 7’s

Description

For the treatment of hay fever and other allergies.

When your allergy season starts, take a Clarityn a day for powerful, fast non-drowsy 24 hour symptom relief. Clarityn Allergy tablets contain Loratadine, which can get you back to feeling normal and free from allergy symptoms with a single daily dose.

  • Non-drowsy
  • 24 hour symptom relief of:
  • Sneezing
  • Runny nose
  • Itchy eyes

How to use: Adults & children age 6 years & older with a body weight greater than 30kg: 1 tablet daily. Clarityn is not recommended for children with a body weight of less than 30kg. See package leaflet. Clarityn Syrup may be preferable for this age group. Do no use during pregnancy or if you are breastfeeding. If symptoms persist consult your doctor or pharmacist. Keep all medicines out of the sight & reach of children.

Ingredients: Each tablet contains Loratadine 10mg. Also contains Lactose.

I confirm that I am over the age of 18 & I ensure that I will only use this product in accordance with the recommendations for the use of this product on the packaging. I agree to be contacted by a pharmacist if he/she has any questions in relation to my order. Please note; we can only sell one product of this medicine per transaction.

6.50

6 in stock

We aim to pick and pack and ship all orders within 24 hours, however in some cases (e.g. weekends or large order volumes) there may be a delay on shipping times.

If you are unhappy with your purchase, we will exchange the item or issue a credit note, providing the goods are not damaged and all packaging is still intact within 28 days of purchase.

There are no reviews yet.

Only logged in customers who have purchased this product may leave a review.